# SDR UALA2012110506352

- Difficulty date: November 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 46,143 hours, 17,733 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Loose
- Location: Nlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUMMING NOISE COMING FROM FWD PILOT SEATS UNDER FLOOR.  BEGAN ON CLIMB AND W- PSI DIFF 4.8.  INSPECTED SERVICE DOORS IN VICINITY OF NOISE, FOUND NOSE GEAR DOOR SEAL HAD LOOSE SECTION.  SECURED NOSE GEAR DOOR SEAL.
